Advertisement

Integral Equations and Operator Theory

, Volume 60, Issue 2, pp 217–236 | Cite as

Integral Operators Induced by the Fock Kernel

  • Milutin Dostanić
  • Kehe Zhu
Article

Abstract.

We study the L p boundedness and find the norm of a class of integral operators induced by the reproducing kernel of Fock spaces over \({\mathbb{C}}^{n}\).

Mathematics Subject Classification (2000).

32A36 32A15 

Keywords.

Fock spaces Gaussian measure integral operators 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Matematički fakultetBeogradSerbia
  2. 2.Department of MathematicsSUNYAlbanyUSA

Personalised recommendations